# SDR SWAA090235

- Difficulty date: January 12, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- Aircraft time: 69,393 hours, 59,119 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND LONGITUDINAL FLOORBEAM CRACKED AT BS 663, BBL .07, UPPER CHORD TOP FLANGE.  REPAIRED BEAM PER EA.
